# SDR F3LA2013061000866

- Difficulty date: May 29, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 31,301 hours, 15,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE DUE TO C6 CHECK.  AFT GALLEY FLOORBEAM AT R2 DOOR ENTRY -Y1292, FRAME 68 HAS LIGHT CORROSION UPPER SURFACE.  BLENDED IAW SRM 53-00-14, PB101, PARA 4.B AND SRM 51-75-12, PARA 3.C.(6)(7). FOUND TO BE WITHIN LIMITS.
